# SDR AALA2018092109012

- Difficulty date: September 19, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 59,499 hours, 29,850 cycles
- Engine: Pwa JT8D219
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE LEFT OIL STRAINER CLOGGING LIGHT ILLUMINATED IN LEVEL FLIGHT FL220. PERFORMED QRH PROCEDURE.  REDUCING THRUST CAUSED LIGHT TO EXTINGUISH. CAME ON DURING APPROACH, LANDED WITH LEFT ENGINE AT IDLE. EMERGENCY DELCARED, AND LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS GROUNDED.   REPLACED LEFT ENGINE PRESSURE TRANSMITTER SWITCH IAW AMM 79-35-01.
